MathSciNet Relay Station
MathSciNet bibliographic data
MR1908923 (2003d:46092) 46L55 (11K55 11M06 11R56)
Neshveyev, Sergey Ergodicity of the action of the positive rationals on the group of finite adeles and the Bost-Connes phase transition theorem. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2999–3003.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement